Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2015 (2015), Article ID 484151, 8 pages
http://dx.doi.org/10.1155/2015/484151
Research Article

Non-Hermitian Dirac Hamiltonian in Three-Dimensional Gravity and Pseudosupersymmetry

Department of Physics, Faculty of Science, Gazi University, 06500 Ankara, Turkey

Received 13 August 2015; Accepted 4 November 2015

Academic Editor: Frank Filthaut

Copyright © 2015 Özlem Yeşiltaş. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

Linked References

  1. S. A. Werner, J. L. Staudenmann, and R. Colella, “Effect of Earth's rotation on the quantum mechanical phase of the neutron,” Physical Review Letters, vol. 42, no. 17, pp. 1103–1106, 1979. View at Publisher · View at Google Scholar
  2. A. Albrecht, A. Retzker, and M. B. Plenio, “Testing quantum gravity by nanodiamond interferometry with nitrogen-vacancy centers,” Physical Review A, vol. 90, no. 3, Article ID 033834, 2014. View at Publisher · View at Google Scholar
  3. I. R. Berchera, I. P. Degiovanni, S. Olivares, and M. Genovese, “Quantum light in coupled interferometers for quantum gravity tests,” Physical Review Letters, vol. 110, no. 21, Article ID 213601, 2013. View at Publisher · View at Google Scholar · View at Scopus
  4. L. Parker, “One-electron atom as a probe of spacetime curvature,” Physical Review D, vol. 22, no. 8, pp. 1922–1934, 1980. View at Publisher · View at Google Scholar
  5. M. A. Jafarizadeh and S. K. Moayedi, “Degeneracy and para-supersymmetry of dirac hamiltonian in 2+1-space–time,” Journal of Mathematical Physics, vol. 40, no. 9, pp. 4274–4289, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. Y. Sucu and N. Ünal, “Exact solution of Dirac equation in 2 + 1 dimensional gravity,” Journal of Mathematical Physics, vol. 48, no. 5, Article ID 052503, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Ö. Gürtuğ, M. Halilsoy, and S. Habib Mazharimousavi, “Quantum probes of timelike naked singularities in 2+1-dimensional power-law spacetimes,” Advances in High Energy Physics, vol. 2015, Article ID 684731, 10 pages, 2015. View at Publisher · View at Google Scholar
  8. S. M. Morsink and R. B. Mann, “Black hole radiation of Dirac particles in 1+1 dimensions,” Classical and Quantum Gravity, vol. 8, no. 12, pp. 2257–2268, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Ö. Açık, Ü. Ertem, M. Önder, and A. Verçin, “First-order symmetries of the Dirac equation in a curved background: a unified dynamical symmetry condition,” Classical and Quantum Gravity, vol. 26, no. 7, Article ID 075001, 2009. View at Publisher · View at Google Scholar
  10. C. M. Bender and S. Boettcher, “Real spectra in non-hermitian Hamiltonians having PT symmetry,” Physical Review Letters, vol. 80, no. 24, pp. 5243–5246, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  11. A. Mostafazadeh, “Pseudo-Hermiticity versus PT symmetry: the necessary condition for the reality of the spectrum of a non-Hermitian Hamiltonian,” Journal of Mathematical Physics, vol. 43, no. 1, pp. 205–214, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  12. A. Mostafazadeh, “Pseudo-Hermiticity versus PT-symmetry. II. a complete characterization of non-Hermitian Hamiltonians with a real spectrum,” Journal of Mathematical Physics, vol. 43, no. 5, pp. 2814–2816, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  13. A. Mostafazadeh, “Pseudo-hermiticity versus PT-symmetry III: equivalence of pseudo-Hermiticity and the presence of antilinear symmetries,” Journal of Mathematical Physics, vol. 43, no. 8, pp. 3944–3951, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  14. X. Huang and L. Parker, “Hermiticity of the Dirac Hamiltonian in curved spacetime,” Physical Review D, vol. 79, no. 2, Article ID 024020, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  15. M. V. Gorbatenko and V. P. Neznamov, “Solution of the problem of uniqueness and Hermiticity of Hamiltonians for Dirac particles in gravitational fields,” Physical Review D, vol. 82, no. 10, Article ID 104056, 2010. View at Publisher · View at Google Scholar
  16. M. V. Gorbatenko and V. P. Neznamov, “Uniqueness and self-conjugacy of Dirac Hamiltonians in arbitrary gravitational fields,” Physical Review D, vol. 83, no. 10, Article ID 105002, 2011. View at Publisher · View at Google Scholar
  17. A. Iorio, “Curved spacetimes and curved graphene: a status report of the Weyl symmetry approach,” International Journal of Modern Physics D. Gravitation, Astrophysics, Cosmology, vol. 24, no. 5, Article ID 1530013, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  18. A. Corichi and A. Gomberoff, “On a spacetime duality in 2 + 1 gravity,” Classical and Quantum Gravity, vol. 16, no. 11, pp. 3579–3598, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. G. Lévai, “A search for shape-invariant solvable potentials,” Journal of Physics A: Mathematical and General, vol. 22, no. 6, pp. 689–702, 1989. View at Publisher · View at Google Scholar
  20. D. E. Alvarez-Castillo and M. Kirchbach, “The real exact solutions to the hyperbolic scarf potential,” Revista Mexicana de Física E, vol. 53, no. 2, pp. 143–154, 2007. View at Google Scholar
  21. C. Quesne, “Extending Romanovski polynomials in quantum mechanics,” Journal of Mathematical Physics, vol. 54, no. 12, Article ID 122103, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  22. G.-H. Sun, S.-H. Dong, and N. Saad, “Quantum information entropies for an asymmetric trigonometric Rosen-Morse potential,” Annalen der Physik, vol. 525, no. 12, pp. 934–943, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  23. R. Roychoudhury and B. Roy, “Intertwining operator in nonlinear pseudo-supersymmetry,” Physics Letters A, vol. 361, no. 4-5, pp. 291–293, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  24. C.-S. Jia, S.-C. Li, Y. Li, and L.-T. Sun, “Pseudo-Hermitian potential models with PT symmetry,” Physics Letters A, vol. 300, no. 2-3, pp. 115–121, 2002. View at Publisher · View at Google Scholar · View at MathSciNet